# SDR 07FDEA04248

- Difficulty date: September 24, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-322
- Aircraft serial: 224
- Aircraft time: 39,685 hours, 27,927 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB ON UPPER REAR SPAR BETWEEN RIBS 4/5 REPAIR STRAP IN   WRONG MATERIAL TYPE.  REMOVE AND REPLACE AS REQUIRED REMOVED STRAP IAW A310-200 FX SRM 55-11-21.  FABRICATED NEW STRAP IAW FX A310-200 SRM 55-11-21 FIG 214 AND PG 285.  INSTALLED NEW STRAP IAW FX SRM A310-200 51-40-21.
